July 24, 2016  
Home > News > TV

CBS Sets 2013 Fall Premiere Dates, Sticks to Traditional Schedule

June 18, 2013 (2:02 am) GMT
The network will debut nearly all shows in a week in late September, with 'Survivor' typically starting a week earlier.

CBS has become the first network to unveil 2013 fall premiere dates. Sticking to the tradition, the Eye will debut almost all shows in the first official week of the 2013-14 season, which according to Nielsen starts on September 23.

Kicking off CBS' official schedule is "", which will open its ninth and final season with a one-hour premiere on September 23. Freshmen "" and "" will also premiere on the same night, while new comedy "" is pushed to September 30 to make room for the "HIMYM" extended premiere.

As usual, "" will debut its new season a week before the rest of the schedule, on September 18 to be exact. Meanwhile, the 65th Primetime Emmy Awards hosted by will air September 22.

CBS has also announced that new drama "" starring will premiere on February 24, taking over the Monday 10 P.M. slot of "Hostages" which will have completed its run before then.

Wednesday, September 18
8:00-9:30 P.M. - "" (27th edition premiere)

Sunday, September 22
8:00-11:00 P.M. ET / 5:00-8:00 P.M. PT - The 65th Primetime Emmy Awards

Monday, September 23
8:00-9:00 P.M. - "" (9th season premiere)
9:00-9:30 P.M. - "" (3rd season premiere)
9:30-10:00 P.M. - "" (Series Debut)
10:00-11:00 P.M. - "" (Series Debut)

Tuesday, September 24
8:00-9:00 P.M. - "" (11th season premiere)
9:00-10:00 P.M. - "" (5th season premiere)
10:00-11:00 P.M. - "" (3rd season premiere)

Wednesday, September 25
9:00-10:00 P.M. - "" (9th season premiere)
10:00-11:00 P.M. - "" (14th season premiere)

Thursday, September 26
8:00-8:30 P.M. - "" (7th season premiere)
8:30-9:00 P.M. - "" (Series Debut)
9:00-9:30 P.M. - "" (Series Debut)
9:30-10:00 P.M. - "" (11th season premiere)
10:00-11:00 P.M. - "" (2nd season premiere)

Friday, September 27
8:00-9:00 P.M. - "" (5th season premiere)
9:00-10:00 P.M. - "" (4th season premiere)
10:00-11:00 P.M. - "" (4th season premiere)

Saturday, September 28
10:00-11:00 P.M. - "48 Hours" (26th season premiere)

Sunday, September 29
7:00-8:00 P.M. - "60 Minutes" (46th season premiere)
8:00-9:00 P.M. - "" (23rd edition premiere)
9:00-10:00 P.M. - "" (5th season premiere)
10:00-11:00 P.M. - "" (6th season premiere)

Monday, September 30
8:30 P.M. - "" (Series Debut)

Monday, February 24
10:00-11:00 P.M. - "" (Series Debut)

TODAY'S HEADLINES

  1. Despite Chipped Tooth and Skin Rash, Kim Kardashian Has Lots of Fun at Las Vegas Party
  2. Comic-Con: Brie Larson Officially Named Captain Marvel
  3. Comic-Con: 'The Vampire Diaries' Announced to End With Season 8. How Fans React?
  4. After Breaking Down on Stage, Selena Gomez Posts Cryptic Message on Instagram
  5. Comic-Con: 'Game of Thrones' Teases Season 7 With Production Video
  6. 'Kong: Skull Island' Poster Reveals First Look at the Beastly King
  7. Amber Rose Defends Kanye West Amid Taylor Swift Feud, but Begs Him to 'Stay out of the News'
  8. Comic-Con: Check Out 'The Walking Dead' Season 7 and 'Fear the Walking Dead' Season 2B Trailers